2019
Том 71
№ 9

All Issues

Matviyuk L. V.

Articles: 1
Brief Communications (Russian)

On the fredholm theory of a planar problem with shift for a pair of functions

Lysenko Z. M., Matviyuk L. V., Nechaev L. V., Shvets V. T.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 566-571

We obtain necessary and sufficient conditions of the Fredholm properties and the formula for the calculation of index of a planar problem with shift and conjugation for a pair of functions.